Funnel Cloud, Cass
- When
- June 1, 5:10 PM CST
- Where
- Cass County, 0.84 mi NE of Persis
- Reported by
- Law Enforcement
- Coordinates
- 46.880, -97.290
A very brief funnel cloud was observed.
Showers and thunderstorms over central North Dakota moved into areas west of the Red River Valley during the evening of the 1st. The activity was associated with favorable conditions for low level rotation, and as a result, several reports of funnel clouds were received along with one tornado.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS FGF wrote it up.
Showers and thunderstorms over central North Dakota moved into areas west of the Red River Valley during the evening of the 1st. The activity was associated with favorable conditions for low level rotation, and as a result, several reports of funnel clouds were received along with one tornado.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before the first event at Jun 1, 2:24 PM CST, 2 hours 46 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
324 PM CDT SUN JUN 1 2014
.SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT)
ISSUED AT 324 PM CDT SUN JUN 1 2014
CHALLENGES INCLUDE AREAL COVERAGE OF SHOWERS/THUNDERSTORMS AND
HEAVY RAIN/FLOODING POTENTIAL. GLOBAL MODELS STRUGGLING TO LATCH
ONTO ONE SOLUTION UNDER COMPLEX SYNOPTIC/MESOSCALE SET-UP...BUT
LATEST RAP/HRRR/LOCAL WRF STARTING TO SHOW SOME SIMILARITIES AND
WILL FOLLOW THEIR SOLUTIONS FOR THE NEXT 12 TO 18 HOURS. LATE
THIS AFTERNOON...SCATTERED DIURNALLY DRIVEN SHOWERS MAINLY ACROSS
NORTHWEST MN WILL WEAKEN AND DISSIPATE WITH LOSS OF SOLAR.
SFC LOW CENTER STARTING TO TAKE SHAPE ACROSS NORTHEAST NE/
SOUTHEAST SD WITHIN BROAD TROUGH EXTENDING NORTHWARD ACROSS THE
FORECAST AREA. SFC LOW EXPECTED TO MOVE INTO CENTRAL MN THIS
EVENING AND OVERNIGHT AS A PACIFIC SHORT-WAVE MOVES INTO THE
WESTERN AND CENTRAL DAKOTAS. CONVECTION CURRENTLY ACROSS SOUTHEAST
SD WILL LIFT NORTHEASTWARD AND WRAP AROUND SFC LOW IMPACTING
PORTIONS OF WEST CENTRAL MN. LATEST HIGH RESOLUTION MODELS SUGGEST
HEAVIEST RAIN MAY JUST CLIP THE SOUTHEAST FORECAST AREA...BUT WITH
MUCH OF MN LAKES COUNTRY RECENTLY RECEIVING 2 TO 6 INCHES...WILL
KEEP FLOOD WATCH IN PLACE AND ALLOW LATER SHIFTS TO CANCEL IF
CONVECTION TAKES A MORE SOUTHERLY TRACK. AN ADDITIONAL 1 TO 2
INCHES OF RAINFALL WITH LOCALLY HIGHER AMOUNTS ARE POSSIBLE WITH
THESE STORMS.
SECOND AREA OF SHOWERS AND THUNDERSTORMS LIKELY TO SET-UP SOMEWHERE
BETWEEN THE MINOT TO BISMARCK AND DEVILS LAKE TO JAMESTOWN CORRIDOR.
STRONG RISING MOTION THROUGHOUT THE COLUMN DUE TO MID-LEVEL
CONVERGENCE/UPPER LEVEL DIVERGENCE COUPLET AND PWATS IN EXCESS OF
ONE INCH WILL RESULT IN A SLOW-MOVING BAND OF MODERATE TO HEAVY
RAIN. AREAS WEST OF THE VALLEY HAVE NOT RECEIVED AS MUCH RAIN OVER
THE PAST FEW DAYS...SO DO NOT THINK AN EXTENSION OF THE FLOOD
WATCH IS NECESSARY. LATE TONIGHT...MODELS SUGGEST THIS CONVECTIVE
ACTIVITY WILL EVENTUALLY MERGE WITH SHOWERS AND STORMS TO THE
SOUTHEAST AND ROTATE NORTHEASTWARD AND ACROSS THE NORTHERN
FORECAST AREA BY DAYBREAK MONDAY MORNING.
MONDAY WILL BE CLOUDY...COOL AND WET AS SHOWERS SLOWLY LIFT NORTH
AND EAST WITH THE SFC LOW MOVING INTO THE MN ARROWHEAD/WESTERN
LAKE SUPERIOR. EXPECT HIGH TEMPERATURES ONLY IN THE 60S WITH
BREEZY NORTHERLY WIND. LOWS MONDAY NIGHT WILL DROP INTO THE 50S
WITH THE LAST OF THE RAIN EXITING THE FORECAST AREA BY TUESDAY
MORNING.
.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 324 PM CDT SUN JUN 1 2014
SOME FORM OF HIGH PRESSURE WILL DOMINATE THE REGIONAL WEATHER
PATTERN TUESDAY/WEDNESDAY RESULTING IN DRY CONDITIONS BUT SLIGHTLY
COOLER TEMPERATURES WITH HIGHS IN THE 70S AND LOWS IN THE 50S.
UNSETTLED PATTERN THROUGH NEXT WEEKEND AS PACIFIC STORMS MOVE
EAST THROUGH SOUTHERN CANADA AND THE NORTHERN UNITED STATES GIVING
PERIODIC CHANCES FOR SHOWERS/TSTMS. TIMING OF THESE SYSTEMS AMONG
THE GFS/ECMWF ARE PRETTY CLOSE BUT JUST OFF ENOUGH SO THAT WE HAVE
CHANCE OF PRECIP EVER DAY THU-SAT. AT THIS POINT HARD TO PICK OUT
A MODEL OF CHOICE SO WILL UTILIZE THE BLEND TOOL. TEMPS LOOK TO
RUN NEAR OR A BIT BELOW NORMAL FOR HIGHS.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 120 PM CDT SUN JUN 1 2014
LEFT OVER LOW LEVEL CLOUDS AND FOG BURNED OFF LEAVING A MVFR OR
LOW END VFR CUMULUS DECK OVER MOST AREAS. DONT EXPECT A LOT OF
CHANGE IN THIS INTO THE EVENING AS WINDS REMAIN RATHER LIGHT FROM
THE NORTHEAST. FARGO AREA WINDS ARE NEAR CALM ATTM AND SHOULD TURN
A BIT EASTERLY NR 5 KTS DURING THE AFTN. QUESTION ARISES AS TO
ARRIVAL OF SHOWERS TONIGHT AND WHERE THUNDER WILL OCCUR. DECIDED
TO GO WITH A BIT SLOWER TIMING IN BRINGING IN PREDOMINATE RAIN TO
THE AREA...STARTING LATE EVENING FAR/DVL AND THEN CLOSER TO 12Z
GFK/TVF AND ACCOMPANIED THEM BY LOWER END MVFR CIGS. IFR CIGS IN
BEMIDJI LATE TONIGHT INTO MONDAY MORNING. DIDNT INCLUDE THUNDER
ATTM DUE TO UNCERTAINTY OF TIMING WITHIN LARGER RAIN AREA.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH MONDAY AFTERNOON
FOR MNZ003-023-024-027>032-040.
&&
SHORT TERM...ROGERS
LONG TERM...ROGERS/RIDDLE
AVIATION...RIDDLEHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 654 AM CDT SUN JUN 1 2014 MNZ003-017-022>024-027>032-040-021200- CLAY-SOUTH BELTRAMI-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-WEST BECKER- EAST BECKER-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT- 654 AM CDT SUN JUN 1 2014 ...A FLOOD WATCH IS IN EFFECT TONIGHT INTO EARLY MONDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL DEVELOP LATER THIS AFTERNOON AND THIS EVENING IN MINNESOTA LAKES COUNTRY. SOME STORMS WILL CONTAIN HEAVY RAIN. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES...WITH LOCALLY HIGHER AMOUNTS MAY CAUSE FLOODING ISSUES OVER AREAS THAT RECEIVED HEAVY RAIN THE PAST FEW DAYS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE THREAT FOR HEAVY RAIN WILL PERSIST INTO MONDAY...WITH DRIER WEATHER MOVING IN FOR TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... RAINFALL AMOUNTS ARE ALWAYS APPRECIATED. MNZ001-002-004>009-013>016-NDZ006>008-014>016-024-026>030-038-039- 049-052>054-021200- WEST POLK-NORMAN-KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL- EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-EAST POLK- NORTH CLEARWATER-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY- EASTERN WALSH-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES- CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH- 654 AM CDT SUN JUN 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND TONIGHT THROUGHOUT EASTERN NORTH DAKOTA INTO WESTERN MINNESOTA. SOME STORMS MAY CONTAIN LOCALLY HEAVY RAINFALL...WHICH COULD CAUSE SOME MINOR FLOODING ISSUES OVER SATURATED AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SHOWERS AND A FEW THUNDERSTORMS CONTAINING LOCALLY HEAVY RAIN WILL PERSIST ON MONDAY. TOTAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. DRY WEATHER WILL RETURN BY TUESDAY AND CONTINUE ON WEDNESDAY...BEFORE THE THREAT FOR SHOWERS AND STORMS ONCE AGAIN THURSDAY. .SPOTTER INFORMATION STATEMENT... RAINFALL AMOUNTS ARE ALWAYS APPRECIATED. DK
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
233 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HEAVY RAIN 11 S ROSEAU 48.69N 95.76W
06/01/2014 M0.05 INCH ROSEAU MN MESONET
NDAWN STATION. 2 DAY STORM TOTAL.
0200 PM HEAVY RAIN 6 SW CAVALIER 48.73N 97.72W
06/01/2014 M0.13 INCH PEMBINA ND MESONET
NDAWN STATION. 2 DAY STORM TOTAL.
0200 PM HEAVY RAIN 2 WSW ST. THOMAS 48.61N 97.49W
06/01/2014 E0.27 INCH PEMBINA ND MESONET
NDAWN STATION. 2 DAY STORM TOTAL.
0200 PM HEAVY RAIN 2 SE CANDO 48.47N 99.17W
06/01/2014 M0.07 INCH TOWNER ND MESONET
NDAWN STATION. 2 DAY STORM TOTAL.
0200 PM HEAVY RAIN 1 E CRARY 48.07N 98.62W
06/01/2014 M0.25 INCH RAMSEY ND MESONET
2 DAY STORM TOTAL
0200 PM HEAVY RAIN 10 E GRAFTON 48.41N 97.19W
06/01/2014 M0.57 INCH WALSH ND MESONET
NDAWN STATION. 2 DAY STORM TOTAL.
0200 PM HEAVY RAIN 7 WNW FOREST RIVER 48.26N 97.61W
06/01/2014 M0.34 INCH WALSH ND MESONET
NDAWN STATION. 2 DAY STORM TOTAL.
0200 PM HEAVY RAIN 3 W INKSTER 48.15N 97.71W
06/01/2014 M0.70 INCH GRAND FORKS ND MESONET
NDAWN STATION. 2 DAY STORM TOTAL.
0200 PM HEAVY RAIN 2 W MICHIGAN 48.03N 98.16W
06/01/2014 M0.70 INCH NELSON ND MESONET
NDAWN STATION. 2 DAY STORM TOTAL.
0200 PM HEAVY RAIN 3 S GRAND FORKS 47.87N 97.07W
06/01/2014 M0.11 INCH GRAND FORKS ND MESONET
NDAWN STATION. 2 DAY STORM TOTAL.
0200 PM HEAVY RAIN 2 E MAYVILLE 47.50N 97.29W
06/01/2014 M0.41 INCH TRAILL ND MESONET
NDAWN STATION. 2 DAY STORM TOTAL.
0200 PM HEAVY RAIN 7 SE HILLSBORO 47.33N 96.96W
06/01/2014 M0.16 INCH TRAILL ND MESONET
NDAWN STATION. 2 DAY STORM TOTAL.
0200 PM HEAVY RAIN 4 SSW GALESBURG 47.22N 97.44W
06/01/2014 M0.32 INCH CASS ND MESONET
NDAWN STATION. 2 DAY STORM TOTAL.
0200 PM HEAVY RAIN 5 NW PROSPER 47.01N 97.09W
06/01/2014 M0.23 INCH CASS ND MESONET
NDAWN STATION. 2 DAY STORM TOTAL.
0200 PM HEAVY RAIN 1 N PILLSBURY 47.22N 97.80W
06/01/2014 M0.50 INCH BARNES ND MESONET
NDAWN STATION. 2 DAY STORM TOTAL.
0200 PM HEAVY RAIN 4 W FINGAL 46.76N 97.88W
06/01/2014 M1.45 INCH BARNES ND MESONET
NDAWN STATION. 2 DAY STORM TOTAL.
0200 PM HEAVY RAIN 2 E DAZEY 47.19N 98.16W
06/01/2014 M0.64 INCH BARNES ND MESONET
NDAWN STATION. 2 DAY STORM TOTAL.
0200 PM HEAVY RAIN DEVILS LAKE 48.11N 98.87W
06/01/2014 M0.18 INCH RAMSEY ND PUBLIC
2 DAY STORM TOTAL
0200 PM HEAVY RAIN FARGO 46.88N 96.82W
06/01/2014 M0.26 INCH CASS ND MESONET
NDAWN STATION AT NDSU. 2 DAY STORM TOTAL.
0200 PM HEAVY RAIN 25 E NEW ROCKFORD 47.68N 98.60W
06/01/2014 M0.41 INCH EDDY ND MESONET
NDAWN STATION 6N MCHENRY. 2 DAY STORM TOTAL.
0200 PM HEAVY RAIN 2 W LISBON 46.44N 97.73W
06/01/2014 M0.28 INCH RANSOM ND MESONET
NDAWN STATION. 2 DAY STORM TOTAL.
0200 PM HEAVY RAIN 5 N LEONARD 49.00N 97.75W
06/01/2014 M0.21 INCH PEMBINA ND MESONET
NDAWN STATION. 2 DAY STORM TOTAL.
0200 PM HEAVY RAIN 8 WSW WALCOTT 46.51N 97.09W
06/01/2014 M0.23 INCH RICHLAND ND MESONET
EKRE NDAWN STATION. 2 DAY STORM TOTAL.
0200 PM HEAVY RAIN 6 NNW WAHPETON 46.35N 96.66W
06/01/2014 M0.48 INCH RICHLAND ND MESONET
NDAWN STATION. 2 DAY STORM TOTAL.
0200 PM HEAVY RAIN 2 E WYNDMERE 46.26N 97.09W
06/01/2014 M0.37 INCH RICHLAND ND MESONET
NDAWN STATION. 2 DAY STORM TOTAL.
0200 PM HEAVY RAIN 7 W GREENBUSH 48.70N 96.34W
06/01/2014 M0.42 INCH ROSEAU MN MESONET
NDAWN STATION. 2 DAY STORM TOTAL.
0200 PM HEAVY RAIN 1 NE STEPHEN 48.46N 96.86W
06/01/2014 M0.52 INCH MARSHALL MN MESONET
NDAWN STATION. 2 DAY STORM TOTAL.
0200 PM HEAVY RAIN 2 NE SABIN 46.80N 96.62W
06/01/2014 M0.59 INCH CLAY MN MESONET
NDAWN STATION. 2 DAY STORM TOTAL.
0200 PM HEAVY RAIN 6 E PERLEY 47.18N 96.67W
06/01/2014 M0.51 INCH NORMAN MN MESONET
NDAWN STATION. 2 DAY STORM TOTAL.
0200 PM HEAVY RAIN 1 N ADA 47.31N 96.51W
06/01/2014 M0.30 INCH NORMAN MN MESONET
NDAWN STATION. 2 DAY STORM TOTAL.
0200 PM HEAVY RAIN 2 W ELDRED 47.68N 96.82W
06/01/2014 M0.12 INCH POLK MN MESONET
NDAWN STATION. 2 DAY STORM TOTAL.
0200 PM HEAVY RAIN 3 WSW MAVIE 48.13N 96.00W
06/01/2014 M0.64 INCH PENNINGTON MN MESONET
NDAWN STATION. 2 DAY STORM TOTAL.
0200 PM HEAVY RAIN 6 SW WARREN 48.13N 96.86W
06/01/2014 M0.31 INCH POLK MN MESONET
NDAWN STATION. 2 DAY STORM TOTAL.
0200 PM HEAVY RAIN 6 W KENNEDY 48.64N 97.04W
06/01/2014 M0.39 INCH KITTSON MN MESONET
NDAWN STATION. 2 DAY STORM TOTAL.
0200 PM HEAVY RAIN 4 S HUMBOLDT 48.86N 97.09W
06/01/2014 M0.31 INCH KITTSON MN MESONET
NDAWN STATION. 2 DAY STORM TOTAL.
&&
DRIDDLEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
243 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HEAVY RAIN MAYVILLE 47.50N 97.33W
06/01/2014 M0.50 INCH TRAILL ND CO-OP OBSERVER
2 DAY STORM TOTAL.
0200 PM HEAVY RAIN ROTHSAY 46.47N 96.29W
06/01/2014 M1.61 INCH WILKIN MN CO-OP OBSERVER
2 DAY STORM TOTAL
0200 PM HEAVY RAIN SEBEKA 46.63N 95.09W
06/01/2014 M1.23 INCH WADENA MN CO-OP OBSERVER
2 DAY STORM TOTAL
0200 PM HEAVY RAIN RED LAKE FALLS 47.89N 96.27W
06/01/2014 M0.80 INCH RED LAKE MN CO-OP OBSERVER
2 DAY STORM TOTAL
0200 PM HEAVY RAIN 6 E LANKIN 48.31N 97.79W
06/01/2014 M0.45 INCH WALSH ND CO-OP OBSERVER
2 DAY STORM TOTAL
0200 PM HEAVY RAIN PEMBINA 48.97N 97.25W
06/01/2014 M0.11 INCH PEMBINA ND CO-OP OBSERVER
2 DAY STORM TOTAL
0200 PM HEAVY RAIN CAVALIER 48.80N 97.62W
06/01/2014 M0.07 INCH PEMBINA ND CO-OP OBSERVER
2 DAY STORM TOTAL
0200 PM HEAVY RAIN 23 S BAGLEY 47.19N 95.40W
06/01/2014 M2.20 INCH CLEARWATER MN CO-OP OBSERVER
AT LONG LOST LAKE. 2 DAY STORM TOTAL.
0200 PM HEAVY RAIN WARROAD 48.91N 95.32W
06/01/2014 M0.34 INCH ROSEAU MN CO-OP OBSERVER
2 DAY STORM TOTAL
&&
DRIDDLEPRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
252 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HEAVY RAIN 8 WSW WALCOTT 46.51N 97.09W
06/01/2014 M0.23 INCH RICHLAND ND MESONET
EKRE NDAWN STATION. 2 DAY STORM TOTAL.
&&
DRIDDLEPRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
306 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN 9 N PARK RAPIDS 47.05N 95.06W
06/01/2014 M6.00 INCH HUBBARD MN PUBLIC
2 DAY STORM TOTAL
&&
DRIDDLEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
313 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM HEAVY RAIN 2 W FAIRMOUNT 46.05N 96.64W
06/01/2014 M1.40 INCH RICHLAND ND PUBLIC
2 DAY STORM TOTAL
&&
DRIDDLEPRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
322 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HEAVY RAIN 7 SW ERSKINE 47.59N 96.12W
06/01/2014 M0.67 INCH POLK MN COCORAHS
2 DAY STORM TOTAL.
&&
DRIDDLEThe Fargo/Grand Forks radar (KMVX), 72 km away, was scanning. The volume nearest the first event began at 23:11 UTC.
3 funnel cloud, 1 tornado. Local standard time, as filed.
A very brief funnel cloud was observed.
A brief touchdown occurred in an open field. The location and time were approximated by video, photographic, and radar evidence.
A funnel cloud was observed.
A funnel cloud was observed west-northwest of Devils Lake.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in North Dakota in 2014Every state in 2014This day in weather historyThe tornado archive for North Dakota, 2014Warnings in North Dakota, June 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 510199, 510202, 510200, 510201.